# SDR DALA2019031201612

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 49,954 hours, 40,446 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Missing
- Location: Rt Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9246 -GEAR- ON GEAR EXTENSION, GEAR DOOR OPEN REMAINED ILLUMINATED, RAN QRH AND CAME BACK FOR NORMAL LANDING WITH GEAR DOORS DOWN/ GEAR WAS DOWN AND LOCKED WITH THREE GREEN ENTIRE. FOUND RIGHT MLG DOOR UPLOCK ROLLER AND HARDWARE MISSING. INSTALLED NEW UPLOCK ROLLER AND HARDWARE. PERFORMED INSTALLATION AND RIGGING OF RT MLG DOOR LATCH MECHANISM IAW AMM32-34. JACKED AIRCRAFT AND PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION / RETRACTION. GEAR INDICATIONS CK NORMAL. (LP# 4884054)
